# SDR MALA040847

- Difficulty date: November 23, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,230 hours, 15,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, PASSENGER COMPARTMENT FLOORBOARD, P/N HC532H0192-002 HAS CORRODED INSERTS AND EDGE DAMAGE (FLOORBOARD 231AF).  MAINTENANCE REPAIRED IAW BAE 146 SRM 51-46-00.  AIRCRAFT RETURNED TO SERVICE 11/23/04.
